# SDR CALA2021042200514

- Difficulty date: April 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 101,475 hours, 10,008 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771120
- Part serial: 0042
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE BELOW LIMITS. REMOVED AND REPLACED R1 DOOR SLIDE REF AMM 25-66-01 REV 91. RII INSPECTION ACOMPLISHED BY AERSALE INSP V9313791. COMPLIED WITH S CAPE SLIDE RENDER SAFE CHECKLIST FORM 46-0035. ALL WORK COMPLETE D BY AERSALE MECH V931306, V931299, V928833. ADD EMP:V931306 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1151851  SN OFF 0042 SLIDE, B777200   OFF 25-2560-9-0002 0042 ON 25-2560-9-0002 0119
